Skip to main content

Adaptive Robust Fault-Tolerant Control for Linear MIMO Systems with Unmatched Uncertainties

Zhang, Kangkang, Jiang, Bin, Yan, Xinggang, Mao, Zehui (2016) Adaptive Robust Fault-Tolerant Control for Linear MIMO Systems with Unmatched Uncertainties. International Journal of Control, 90 (10). pp. 2253-2269. ISSN 0020-7179. (doi:10.1080/00207179.2016.1244706)

PDF - Author's Accepted Manuscript
Download (635kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1080/00207179.2016.1244706

Abstract

In this paper, two novel fault-tolerant control design approaches are proposed for linear MIMO systems with actuator additive faults, multiplicative faults and unmatched uncertainties. For time-varying multiplicative and additive faults, new adaptive laws and additive compensation functions are proposed. A set of conditions is developed such that the unmatched uncertainties are compensated by actuators in control. On the other hand, for unmatched uncertainties with their projection in unmatched space being not zero, based on a (vector) relative degree condition, additive functions are designed to compensate for the uncertainties from output channels in presence of actuator faults. The developed fault-tolerant control schemes are applied to two aircraft systems to demonstrate the efficiency of the proposed approaches.

Item Type: Article
DOI/Identification number: 10.1080/00207179.2016.1244706
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Xinggang Yan
Date Deposited: 10 Nov 2016 10:55 UTC
Last Modified: 01 Aug 2019 10:41 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/58508 (The current URI for this page, for reference purposes)
Yan, Xinggang: https://orcid.org/0000-0003-2217-8398
  • Depositors only (login required):

Downloads

Downloads per month over past year